Periodicity of Negation

Notre Dame Journal of Formal Logic 42 (2):87-99 (2001)
  Copy   BIBTEX

Abstract

In the context of a distributive lattice we specify the sort of mappings that could be generally called ''negations'' and study their behavior under iteration. We show that there are periodic and nonperiodic ones. Natural periodic negations exist with periods 2, 3, and 4 and pace 2, as well as natural nonperiodic ones, arising from the interaction of interior and quasi interior mappings with the pseudocomplement. For any n and any even , negations of period n and pace s can also be constructed, but in a rather ad hoc and trivial way

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-08-24

Downloads
53 (#301,268)

6 months
11 (#238,613)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Athanassios Tzouvaras
Aristotle University of Thessaloniki (PhD)

Citations of this work

No citations found.

Add more citations

References found in this work

Many-valued logics.Grzegorz Malinowski - 1993 - New York: Oxford University Press. Edited by L. Goble.
Modality and possibility in some intuitionistic modal logics.Josep M. Font - 1986 - Notre Dame Journal of Formal Logic 27 (4):533-546.
Introduction to a general theory of elementary propositions.Emil L. Post - 1921 - American Journal of Mathematics 43 (3):163--185.

Add more references